# SDR FDEA201610143629

- Difficulty date: October 14, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 25,281 hours, 13,765 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B135101400
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER FLOOR PANEL 221QF HAS MULTIPLE AREAS OF DELAMINATION FABRICATED NEW FLOOR PANEL 221QF ON T16/1235361 IAW DWG SRZ-25-005.  CLASS "A" MAJOR REPAIR.
